Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does this ultrasound report indicate?

Answered by
Dr.
Dr. Soumya

OBGYN

Practicing since :2010

Answered : 2571 Questions

default
Posted on Fri, 17 Mar 2017 in Women's Health
Question: hi , I am 35 yr old female, 51 kgs, 5'3". I have a 5 yr old child and she was delivered via c-sec. I am under hypoythyroid treatment for past 3 yrs with a dosage of 100 mcg of thyronorm (mon-fri). For the past 5 months i am seeing mid cycle spotting which happens for 2 - 3 days and stops. Periods are absolutely regular (28-30 days cycle) without any pain and Thyroid and USG reports are also totally normal. I have been prescribed BlongF , 1 per day for 3 months. I am also having a bit of facial hair on the chin and occassional acne in the chin area.
6 yrs ago i had mid cycle bleeding and had a polypectomy done. I had concieved in 3 months after that. Mid cycle spotting has occured in last 3 years 1 or 2 times but was not for more then 2 months at a stretch. Attaching the USG report. Please help me understand what is wrong with me and why should i take B Long F ?
doctor
Answered by Dr. Soumya 2 hours later
Brief Answer:
Stop B long F

Detailed Answer:
Hi,

I understand your concerns.

B long F is not needed for you. Please stop it.

Your attached ultrasound report is normal and does not show a polyp.

Midcycle spotting is common in some women and is normal. This indicates ovulation on those days. I dont see any reason to worry about it.

Let me know if you need anymore help.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Soumya 12 hours later
Thank you for your response doctor. My concern is that this mid cycle spotting has been happening since past 5 months. i have a few facial hair growing on the chin area. Its very less and not visible if removed but its still there. i also get acne once in a while on the chin area. Do i need to take any treatment for PCOD ? I am also attaching images of USG. Please do look at them. This scan was done 2 weeks ago.

I also forgot to mention that after my polypectomy in 2011, i had concieved and had a miscarriage in 8 weeks. No DNC was done. It all happened through bleeding.2 months after that i had again concieved and had successfull pregnancy.

I am curious to know why blongF was prescribed to me ?
doctor
Answered by Dr. Soumya 56 minutes later
Brief Answer:
B long F not required

Detailed Answer:
Hi,

B long F helps only if there is high prolactin level.Some doctors do give it as empirical treatment though there is no need. Hence I dont think there is need for it unless you have high prolactin levels in blood.

You had 2 miscarriage which needs evaluation. Please see a fertility specialist (preferably in IVF centre) in your town.

I dont think you have PCOD. PCOD is not related to such spotting.

Let me know if you need anymore help.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication
Medical Procedures
Medical Topics

Recent questions on  Thyronorm

doctor1 MD

my tsh is 5.8 and t3 ,t4 are in normal range. please suggest the treatment. Should I take thyronorm? If yes, suggest the dosage. Three months back, I was diagnosed fibrostic breast disease and for that I am taking vitamin E 600MG per day.

doctor1 MD

DIABETOlOGY Dear Doctor, I am 75. I had type ii diabetes in 2012. I have been taking Glycomet in different potencies over these years.Now I am taking 250 mg after breakfast,500 mg after lunch and 500 mg after dinner.I furnish hereunder the results...

doctor1 MD

Hi My wife is 1 month pregnant. I need some help. I am sending all reports and medicine details. could you please take a look and let me know if there is any problem. her TSH :3.39 now. Thyroid antibody : nagetive and taking medicine thyroxine...

doctor1 MD

hellow doctor! i am 18 yrs old girl, suffering from hypothyroidism , 2 months back my TSH level was 10.4 n so was taking thyronorm 25mg, the recent test showed a level of 6.48 for TSH. today dctr suggested me to continue thyronorm 37.5 (25+12.5) for two months.. now lets come to my problem, my weight is 42kg, and having DNS , so frequently i suffer from headache and dizziness and my BP is low always 85/55, give me some suggesion plz

doctor1 MD

My wife is carrying and she is in her 9th week, after a blood test i was surprised that the thyroid of her is 13.54, in some web sites it is mentioned as for adults it is fine to have thyroid up to 14.00, here in india we are told that max thyroid should be up to 5. Please some one answer me which is correct? Is it normal that during pregnancy thyroid is more? By the way... she is taking a tablet called Thyronorm, i dont even know if it is fine having that every day is ok as she is pregnant...two days back she had under gone a test which says that her TSH level is 6.5, i have heard that brain development takes place for the baby in womb after 9th week, i even read that in the web site that the baby may get mentally retarded if thiroid is more...Doctor please help

doctor1 MD

hello sir..am a doctor..my friend noticed a swelling in my neck one year back and suggested me to get thyroid tests done..my t3 and t4 levels were under normal limits but tsh was raised...since then am taking 50 microgram of tab thyronorm..i regularly check my tsh now its withiin normal limits...plz suggest me the further treatment..and also am having severe hair loss ..is it due to side effects of thyronorm,kindly tell me the remedy...regards

doctor1 MD

I was prescribed tablets with other medicine for Diabetice the Jalara 50mg yesterday I took the first dose i.e 1 tablet before my Lunch. also I had takentablet Azutix 2mf forte everyday in the morning and at night which I started 17 days before Also I take 1 tablettelsar , 1 tablet storvas and i tablet mitocal at night since17days with Azutix. Also before this I take 1 tablet Thyronorm since 2 months .The change I found within 1 day is sudden weight gain of 1 kg within 1 night .Is it because of Jalara?